MathSciNet Relay Station
MathSciNet bibliographic data
MR2328539 Database Expansion Item
Zheng, Haitao; Basawa, Ishwar V.; Datta, Somnath Inference for $p$th-order random coefficient integer-valued autoregressive processes. J. Time Ser. Anal. 27 (2006), no. 3, 411–440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement